MathSciNet Relay Station
MathSciNet bibliographic data
MR1459111 (99a:47067) 47D15 (03F65 46L99 46S30 47S30)
Bridges, D. S.; Dudley Ward, N. F. Constructing ultraweakly continuous functionals on $\scr B(H)$. Proc. Amer. Math. Soc. 126 (1998), no. 11, 3347–3353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement